Clozapine-induced agranulocytosis: A case report immunopathophysiological considerations

  • Van De Loosdrecht A
  • Faber H
  • Hordijk P
 et al. 
  • 12

    Readers

    Mendeley users who have this article in their library.
  • 2

    Citations

    Citations of this article.

Abstract

A 46-year-old woman is described with a clozapine-induced agranulocytosis. She was the treated with a broad-spectrum antibiotic and supportive care was provided with granulocyte colony-stimulating factor (G- CSF). Immune-mediated mechanisms of clozapine-induced agranulocytosis and the role of haematopoietic growth factors are discussed.

Author-supplied keywords

  • Agranulocytosis
  • Clozapine
  • Granulocyte colony stimulating factor

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

Authors

  • A. A. Van De Loosdrecht

  • H. J. Faber

  • P. Hordijk

  • D. R.A. Uges

  • A. Smit

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free